Journal of Dynamics and Differential Equations

, Volume 11, Issue 1, pp 1–47

The Fredholm Alternative for Functional Differential Equations of Mixed Type

  • John Mallet-Paret
Article

DOI: 10.1023/A:1021889401235

Cite this article as:
Mallet-Paret, J. Journal of Dynamics and Differential Equations (1999) 11: 1. doi:10.1023/A:1021889401235
  • 426 Downloads

Abstract

We prove a Fredholm alternative theorem for a class of asymptotically hyperbolic linear differential difference equations of mixed type. We also establish the cocycle property and the spectral flow property for such equations, providing an effective means of calculating the Fredholm index. Such systems can arise from equations which describe traveling waves in a spatial lattice.

Fredholm alternative exponential dichotomy functional differential equations 

Copyright information

© Plenum Publishing Corporation 1999

Authors and Affiliations

  • John Mallet-Paret
    • 1
  1. 1.Division of Applied MathematicsBrown UniversityProvidence

Personalised recommendations